Cheating Hurt by Infidelity
Betrayal Wayward Donations lying
Welcome

Forums

Guidelines

Find a Local Counselor

The Healing Library

Media

Contact Us
lies
cover
In Association with Amazon.com
Support
Infidelity -
-
like us on facebook
You are not logged in. Login here or register.
[Register]
Newest Member: lovingmyson21 (45342)

Off Topic Post Reply     Print Topic    
User Topic: Topamax and tapering off
wanauld
♀ Member
Member # 19045
Default  Posted: 7:13 PM, January 9th (Thursday), 2014View ProfileEdit MessagePrivate MessageHomepage

Has anyone gone off this medication? I've been trying to find information about withdrawal effects and can't find a thing! I've been off a week and having extreme nausea and other issues, so just curious . thanks!


If you want closure, start with your legs.

Posts: 331 | Registered: Apr 2008 | From: Virginia
stroppy_wanadoo
♀ Member
Member # 11224
Default  Posted: 8:01 AM, January 10th (Friday), 2014View ProfileEdit MessagePrivate MessageHomepage

Hi there. I haven't personally taken Topamax, but my DD did for seizure disorder (and now again does, after weaning off but then having repeat seizures), and my adult cousin did (for migranes).

My daughter had no issues when she weaned off. No side effects. I asked my cousin if she had issues, and she said she recalls feeling "funny" - not nauseous, really, but kind of just unwell - for a week or two, but it went away and could have been something else altogether.

I'd suggest calling the nurse at the doctor's office, who should probably be able to have a conversation about it without requiring a visit (unless they determine your side effects aren't normal). Or, maybe even a better conversation would be to call your pharmacist. My dad was a pharmacist, and I still call him with medication questions. If he can't answer them, he is usually willing to call a drug company rep and get them answered for me.

Hope you feel better soon!


Posts: 1037 | Registered: Jul 2006
Kelany
♀ Member
Member # 34755
Default  Posted: 6:26 PM, January 10th (Friday), 2014View ProfileEdit MessagePrivate MessageHomepage

I take it for migraine control. I have had no issues when I've gone off them. I'd call and ask.


BS - Me
SA/FWH Him
DDay 1 - Jul 11
DDay 2 - Jul 12
R Dec 12

Former 80s Icon wishful thinking


Posts: 2031 | Registered: Feb 2012
NotDefeatedYet
♂ Member
Member # 33642
Default  Posted: 10:18 PM, January 10th (Friday), 2014View ProfileEdit MessagePrivate MessageHomepage

I took 200 mg a day for a few years for headaches. I stopped taking without any issues. Might be something else going on.


"It's a fool that looks for logic in the chambers of the human heart."

Posts: 769 | Registered: Oct 2011 | From: Texas
purplejacket4
♀ Member
Member # 34262
Default  Posted: 11:26 PM, January 10th (Friday), 2014View ProfileEdit MessagePrivate MessageHomepage

Almost all the psychotropic (mental health) drugs cause withdrawal symptoms. If you are a week off of them though your GI sx, light headed ness, headache, funny feelings should resolve in the next week. PM me for any more specific info.


Me: BS 45
Her: fWS 48 (same sex partner)
Together: 18 years now (both MDs)
OW: meh so what 40s PhD
DD1: 10/30/11EA; DD2: 11/10/11 Had ONS; TT until 12/26/11; broke NC 6/12; NC again 7/12; R-ish

Posts: 2242 | Registered: Dec 2011 | From: Great Southwest
wanauld
♀ Member
Member # 19045
Default  Posted: 4:56 PM, January 12th (Sunday), 2014View ProfileEdit MessagePrivate MessageHomepage

Thank you all. Still feeling nauseous but trying to get through it.


If you want closure, start with your legs.

Posts: 331 | Registered: Apr 2008 | From: Virginia
Topic Posts: 6

Return to Forum: Off Topic Post Reply to this Topic
adultry
Go to :
madness  
© 2002 - 2014 SurvivingInfidelity.com. All Rights Reserved.